# SDR REXA2024101400875

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 34,635 hours, 24,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IMMENDIATELY AFT OF PASSENGER DOOR IS INOP  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-15 OPS CHECK GOOD  PN ON OFF:8GH002473-08
